The non-pluripolarity of compact sets in complex spaces and the property $({\rm LB}^{\infty})$ for the space of germs of holomorphic functions

Tom 150 / 2002

Le Mau Hai, Tang Van Long Studia Mathematica 150 (2002), 1-12 MSC: 32U05, 46A04, 46A63. DOI: 10.4064/sm150-1-1

Streszczenie

The aim of this paper is to establish the equivalence between the non-pluripolarity of a compact set in a complex space and the property $({\rm LB}^\infty )$ for the dual space of the space of germs of holomorphic functions on that compact set.

Autorzy

  • Le Mau HaiDepartment of Mathematics
    Pedagogical Institute Hanoi
    Tu liem, Hanoi, Vietnam
    e-mail
  • Tang Van LongDepartment of Mathematics
    Pedagogical Institute Hanoi
    Tu liem, Hanoi, Vietnam

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek